# SDR USAAD990066

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS66
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-ROA - FLT 1671 - AFTER TAKEOFF, THE LEFT HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  THE LEFT ENGINE HYDRAULIC PUMP WAS SWITCHED OFF AND THE PRESSURE RETURNED USING THE AUX/ALT PUMPS.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
